American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Alexander Braverman and Michael Finkelberg. Semi-infinite Schubert varieties and quantum $K$-theory of flag manifolds. J. Amer. Math. Soc. 27 (2014) 1147-1168.
Abstract, references, and article information   
View Article: PDF

[2] Rahul Pandharipande, Aaron Pixton and Dimitri Zvonkine. Relations on $\overline{\mathcal{M}}_{g,n}$ via $3$-spin structures. J. Amer. Math. Soc. 28 (2015) 279-309.
Abstract, references, and article information   
View Article: PDF

[3] Young-Hoon Kiem and Jun Li. Localizing virtual cycles by cosections. J. Amer. Math. Soc. 26 (2013) 1025-1050.
Abstract, references, and article information   
View Article: PDF

[4] Mark Gross and Bernd Siebert. Logarithmic Gromov-Witten invariants. J. Amer. Math. Soc. 26 (2013) 451-510.
Abstract, references, and article information   
View Article: PDF

[5] Tom Bridgeland. Hall algebras and curve-counting invariants. J. Amer. Math. Soc. 24 (2011) 969-998. MR 2813335.
Abstract, references, and article information   
View Article: PDF

[6] A. Klemm, D. Maulik, R. Pandharipande and E. Scheidegger. Noether-Lefschetz theory and the Yau-Zaslow conjecture. J. Amer. Math. Soc. 23 (2010) 1013-1040. MR 2669707.
Abstract, references, and article information   
View Article: PDF

[7] R. Pandharipande and R. P. Thomas. Stable pairs and BPS invariants. J. Amer. Math. Soc. 23 (2010) 267-297. MR 2552254.
Abstract, references, and article information   
View Article: PDF

[8] Davesh Maulik and Alexei Oblomkov. Quantum cohomology of the Hilbert scheme of points on $\mathcal {A}_n$-resolutions. J. Amer. Math. Soc. 22 (2009) 1055-1091. MR 2525779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Aleksey Zinger. The reduced genus $1$ Gromov-Witten invariants of Calabi-Yau hypersurfaces. J. Amer. Math. Soc. 22 (2009) 691-737. MR 2505298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Y.-P. Lee; with Appendix A by Y. Iwao and Y.-P. Lee. Invariance of tautological equations II: Gromov-Witten theory. J. Amer. Math. Soc. 22 (2009) 331-352. MR 2476776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Pandharipande, J. Solomon and J. Walcher. Disk enumeration on the quintic 3-fold. J. Amer. Math. Soc. 21 (2008) 1169-1209. MR 2425184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Konstanze Rietsch. Errata to ``Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties''. J. Amer. Math. Soc. 21 (2008) 611-614. MR 2373362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Prakash Belkale. Quantum generalization of the Horn conjecture. J. Amer. Math. Soc. 21 (2008) 365-408. MR 2373354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jim Bryan and Rahul Pandharipande; \break with an appendix by Jim Bryan, C. Faber, A. Okounkov and Rahul Pandharipande. The local Gromov-Witten theory of curves. J. Amer. Math. Soc. 21 (2008) 101-136. MR 2350052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chiu-Chu Melissa Liu, Kefeng Liu and Jian Zhou. A formula of two-partition Hodge integrals. J. Amer. Math. Soc. 20 (2007) 149-184. MR 2257399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Grigory Mikhalkin. Enumerative tropical algebraic geometry in $\mathbb{R}^2$. J. Amer. Math. Soc. 18 (2005) 313-377. MR 2137980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Lev A. Borisov, Linda Chen and Gregory G. Smith. The orbifold Chow ring of toric Deligne-Mumford stacks. J. Amer. Math. Soc. 18 (2005) 193-215. MR 2114820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Anders Skovsted Buch, Andrew Kresch and Harry Tamvakis. Gromov-Witten invariants on Grassmannians. J. Amer. Math. Soc. 16 (2003) 901-915. MR 1992829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Konstanze Rietsch. Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties. J. Amer. Math. Soc. 16 (2003) 363-392. MR 1949164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jim Bryan and Naichung Conan Leung. The enumerative geometry of $K3$ surfaces and modular forms. J. Amer. Math. Soc. 13 (2000) 371-410. MR 1750955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Frank Sottile. Real rational curves in Grassmannians. J. Amer. Math. Soc. 13 (2000) 333-341. MR 1706484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1